# SDR HNAA2019030400060

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 44,367 hours, 40,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  647  33-40  0006660  01MAR19  SBY  CLOSE RT OVERWING EMERGENCY LIGHT INOP. 35718  00 SPE FACT  01MAR19  11:48  SBY R & R EMERGENCY LIGHT IAW TASKS 33-50-14-000-801-A AND 33-50-14-400-801-A.
